# SDR USAA2013090500021

- Difficulty date: August 26, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311278520301
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON WEB BETWEEN FRAMES 20 TO 24, S23R, -Y1732.  REPLACED WEB IAW SRM 51-72-11.
